MathSciNet Relay Station
MathSciNet bibliographic data
MR296035 (45 #5096) 10H05
Spira, Robert Zeros of $\zeta \sp{\prime} (s)$ in the critical strip. Proc. Amer. Math. Soc. 35 (1972), 59–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement